# SDR UALA2012013000601

- Difficulty date: January 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 44,568 hours, 5,391 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG T-R SYC LOCK VALVE IS NOT IN COMMANDED POSITION.  ITEM HAS MULTIPLE HIT IN FAULT HISTORY.  REF J-C2-2020 ITEM 7.  RPLC'D SYNC LOCK VALVE PER MM ON NR 1 ENG SYNC LOCK VALVE FAILED OPERATIONAL TEST.  FOUND C-B P23 ON PANEL P110 POPPED.  RESET C-B.  SYNC LOCK LOCK AND T-R ISO VALVE DEACTIVATED REV LOCKOUT PINS INSTALLED.  CK CONNECTOR SUSPECT SHORTED. RELAY K78106 DOES NOT BREAK DOWN TO P-N IF NEEDED.  NO HISTORY UNTIL SYNC LOCK FAILED ACK JOB CARD.  REVERSED MEL AND RAN ENGINE OPERATED REVERSER 4 TIMES CHECKS GOOD.
